# SDR DALA2023122610572

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 92,338 hours, 42,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 DISC: TRANSFERRED FROM LP 4595639. ON WALK AROUND FOUND CREASE & DENTS FR3 12" ABOVE LOWER LAP OF SKIN D5311340220600. C/A: REMOVED EXISTING FASTENERS IN THE REPAIR AREA. CUT OUT DAMAGED SKIN AND DEBARR EDGES OF CUTOUT (WIP 174075) PERFORMED HFEC OF SKIN CUT OUT AREA PER A320 NTM 51-10-08, DAMAGE CONTAINED NO CRACKES NOTED DELTA QC5363 FABRICATED FILLER & DOUBLER FROM .080" 2024-T3. DRILLED, CHAMFERED & COUNTERSUNK DOUBLER PER A320 SRM 53-11-11-300-041 (WIP 491375). OK TO TREAT & PRIME FILLER & DOUBLER REF PS900-3-6 NO.3 (WIP 491375) OK TO INSTALL DELTA QC 5363 INSTALLED DOUBLER & FILLER REF A320 SRM 53-11- 11300-041. EDGE SEALED DOUBLER & SPRAYED CIC TO INTERIOR OF REPAIR AREA RE A320 SRM 53-11-11-300-041 (WIP 491375) DELTA QC 5363. COMPLETED PAINT AND IDENT STICKER. TIME LIMITED COMPETE WITH NO INTERVAL INSPECTIONS. REPAIR NOT TO EXCEDE 60,000FC/ 120,000FH WHICHEVER VALUE FC/FH OCCURS FIRST PER SRW 53-11-11- 205-037. WIP 234225. DELTA QC 5350. (LP: 0124665)
